Items where Author is "Dharmendra, B. N."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mahadeva Naika, M. S. and Dharmendra, B. N. and Shivashankara, K. (2008) A continued fraction of order twelve. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 6 (3). pp. 393-404.

Mahadeva Naika, M. S. and Dharmendra, B. N. and Shivashankara, K. (2006) On some new explicit evaluations of Ramanujan's remarkable product of theta-function. South East Asian J. Math. Math. Sci., 5 (1). pp. 107-119.

This list was generated on Sun Nov 19 08:30:36 2017 IST.